Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 6, 2014, 3:17 AM MDT for Kit Carson County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:17 AM MDT (09:17 UTC)
- Expired
- Jun 6, 2014, 3:48 AM MDT
- In force
- 31 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 99 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 480 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS53 KGLD 060917
SVRGLD
COC063-061000-
/O.NEW.KGLD.SV.W.0063.140606T0917Z-140606T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM MDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 400 AM MDT
* AT 315 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEIBERT...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VONA AND STRATTON.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 397 AND 426.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3949 10302 3950 10248 3904 10248 3903 10300
3904 10303
TIME...MOT...LOC 0917Z 269DEG 33KT 3924 10287
HAIL...1.00IN
WIND...60MPH
$$
LUNDQUIST3 follow-up statements
495 WWUS53 KGLD 060929 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 329 AM MDT FRI JUN 6 2014 COC063-061000- /O.CON.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/ KIT CARSON CO- 329 AM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT CARSON COUNTY UNTIL 400 AM MDT... AT 327 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VONA...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THOSE DRIVING ON I-70 SHOULD BE ESPECIALLY CAREFUL OF SUDDEN WIND GUSTS. LOCATIONS IMPACTED INCLUDE... STRATTON. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 405 AND 426. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3941 10289 3950 10248 3904 10248 3904 10289 TIME...MOT...LOC 0928Z 269DEG 33KT 3924 10274 HAIL...<.75IN WIND...60MPH $$ LUNDQUIST
851 WWUS53 KGLD 060941 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 341 AM MDT FRI JUN 6 2014 COC063-061000- /O.CON.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/ KIT CARSON CO- 341 AM MDT FRI JUN 6 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT CARSON COUNTY UNTIL 400 AM MDT... AT 338 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATTON...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. THOSE DRIVING ON I-70 SHOULD BE ESPECIALLY CAREFUL OF SUDDEN WIND GUSTS. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL KIT CARSON COUNTY. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 412 AND 426. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3909 10276 3939 10275 3950 10248 3904 10248 TIME...MOT...LOC 0941Z 269DEG 33KT 3924 10259 HAIL...<.75IN WIND...60MPH $$ LUNDQUIST
119 WWUS53 KGLD 060948 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 348 AM MDT FRI JUN 6 2014 COC063-060958- /O.CAN.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/ KIT CARSON CO- 348 AM MDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AROUND 50 MPH ARE STILL POSSIBLE WITH THIS WEAKENING THUNDERSTORM. LAT...LON 3909 10276 3939 10275 3950 10248 3904 10248 TIME...MOT...LOC 0948Z 269DEG 33KT 3924 10251 $$ LUNDQUIST
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:40 PM MDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 5, 11:40 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1140 PM MDT THU JUN 5 2014 .UPDATE... ISSUED AT 941 PM MDT THU JUN 5 2014 IN COLLABORATION WITH SPC...WENT AHEAD AND CANCELED THE SEVERE THUNDERSTORM WATCH. A WIDESPREAD SEVERE THREAT IS NO LONGER EXPECTED AS STORMS HAVE DISPLAYED A TENDENCY TO FALL APART AS THEY ENTER THE FORECAST AREA. STORMS MOVING OFF THE HIGHER TERRAIN WILL ALSO BEGIN TO SLIDE SOUTHEAST. WE SHOULD SEE SOME STORMS OVER OUR AREA...ESPECIALLY CHEYENNE COUNTY COLORADO...AND A FEW COULD BE STRONG. FORECAST HAS BEEN UPDATED TO REFLECT CURRENT TRENDS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 224 PM MDT THU JUN 5 2014 SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT RANGE OF COLORADO THIS AFTERNOON AS WEAK IMPULSES EMBEDDED IN THE WESTERLY UPPER FLOW MOVE OVER THE HIGH PLAINS. STORMS WILL MOVE TO THE EAST/SOUTHEAST INTO AN AREA OF GREATER INSTABILITY...INCREASING MOISTURE AVAILABILITY...AND A MORE FAVORABLE SHEAR ENVIRONMENT THIS EVENING...MAKING LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH SOME OF THE STRONGER STORMS. THE MAIN AREA OF STORM ACROSS THE FORECAST AREA WILL OCCUR ACROSS THE COLORADO COUNTIES THIS EVENING...TRANSITIONING TO THE FAR SOUTHWEST PORTION OVERNIGHT. THERE MAY BE AREAS OF FOG IN THE WAKE OF THUNDERSTORMS EARLY FRIDAY MORNING...BUT HAVE LEFT THEM OUT FOR NOW. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS COLORADO AND MOVE EAST ACROSS THE FORECAST AREA DURING THE DAY ON FRIDAY AS A SHORT WAVE TROUGH MOVES EAST OF THE ROCKIES AND ACROSS THE APEX OF THE WEAK RIDGE IN PLACE OVER THE PLAINS STATES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 224 PM MDT THU JUN 5 2014 WESTERLY FLOW WILL CONTINUE FROM FRIDAY NIGHT THROUGH SUNDAY, ALTHOUGH IT WILL TAKE A MORE NORTHWESTERLY DIRECTION BY SATURDAY NIGHT. A COLD FRONT WILL MOVE INTO NORTHWEST KANSAS LATE FRIDAY NIGHT AND SATURDAY. HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS BEHIND THE FRONT SATURDAY AND SATURDAY NIGHT. HIGH PRESSURE WILL DRIFT EAST SUNDAY AFTERNOON AS LOW PRESSURE MOVES INTO EASTERN COLORADO. THERE IS A DECENT SHORTWAVE THAT COMES ACROSS THE FA FRIDAY EVENING. MORE FORCING OCCURS BEHIND THE COLD FRONT SATURDAY BUT SHORTWAVE ENERGY IS WELL TO THE SOUTH SATURDAY AND SATURDAY NIGHT. THERE IS A WEAK WAVE SUNDAY BUT THE MAIN FORCING WILL COME LATE SUNDAY WITH A TROUGH MOVING SOUTHEAST FROM WYOMING. CAPE VALUES RANGE FROM 1500 TO 2000 J/KG FRIDAY EVENING. CAPE DROPS OFF SIGNIFICANTLY BEHIND THE FRONT LATE FRIDAY NIGHT. CAPE ON SATURDAY WILL BE LOW WITH ONLY 100 TO 400 J/KG IN THE SOUTHEAST ZONES. SHEAR VALUES WILL REACH 35KTS IN THE SOUTHERN FA FRIDAY EVENING. PRECIPITABLE WATER VALUES RANGE FROM 1.15 TO 1.43 FROM WEST TO EAST ACROSS THE FA FRIDAY EVENING. STORM MOVEMENT FRIDAY EVENING WILL BE SLOW WITH H7 WINDS FROM 5 TO 10KTS. SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY EVENING WITH STRONGEST PARAMETERS ACROSS THE SOUTHERN FA. THUNDERSTORM ACTIVITY WILL DROP OFF LATE FRIDAY NIGHT WITH ONLY A FEW THUNDERSTORMS SATURDAY IN THE SOUTHERN FA. DUE TO THE LACK OF INSTABILITY SHOWERS WILL BE MAIN WEATHER SATURDAY EVENING. POPS WILL BE HIGH FRIDAY NIGHT DECREASING TO CHANCE SATURDAY AND SLIGHT CHANCE SATURDAY NIGHT. SLIGHT CHANCE POPS WILL INCREASE SOME IN THE NORTHWEST SUNDAY AFTERNOON AS THE NEXT TROUGH MOVES CLOSE TO THE AREA. MIN TEMPERATURES FRIDAY NIGHT WILL COOL TO THE MID AND UPPER 50S. MUCH COOLER READINGS FROM 50 TO 55 CAN BE EXPECTED SATURDAY NIGHT. MAX TEMPERATURES SATURDAY WILL BE COOLER AS WELL WITH HIGHS RANGING FROM 67 IN THE NORTHWEST TO THE LOWER 70S IN THE EAST. MAX TEMPERATURES SUNDAY WILL WARM TO THE LOWER 70S. IN THE EXTENDED...(SUNDAY NIGHT THROUGH THURSDAY)... AN UPPER LEVEL TROUGH WILL MOVE SOUTHEAST INTO THE CENTRAL PLAINS SUNDAY NIGHT AND MONDAY MORNING. A RIDGE WILL MOVE INTO THE CENTRAL PLAINS MONDAY AFTERNOON AND CONTINUE THROUGH TUESDAY. THE RIDGE SHIFTS EAST TUESDAY NIGHT WITH ZONAL FLOW ACROSS THE REGION WEDNESDAY. ANOTHER RIDGE, ALTHOUGH FLATTENED, WILL MOVE INTO THE CENTRAL PLAINS THURSDAY. HIGH POPS ARE ON TRACK FOR SUNDAY NIGHT WITH GOOD MOISTURE AND FORCING. HIGH PRESSURE AND RESULTING SUBSIDENCE WILL BRING DRY CONDITIONS MONDAY AND TUESDAY. ANOTHER SERIES OF DISTURBANCES WILL BRING CHANCES OF THUNDERSTORMS FROM TUESDAY NIGHT THROUGH THURSDAY. MIN TEMPERATURES WILL RANGE FROM THE LOWER TO MID 50S WARMING TO THE UPPER 50S AND LOWER 60S BY THE END OF THE PERIOD. MAX TEMPERATURES WILL WARM FROM THE MID 70S MONDAY TO THE LOWER AND MID 80S FROM TUESDAY THROUGH THURSDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1140 PM MDT THU JUN 5 2014 BIG CHANGES THIS TAF CYCLE COMPARED TO 00Z TAFS. WITH THICK ANVIL CIRRUS STREAMING OVER AND ADDITIONAL STORMS DEVELOPING ALONG THE FRONT RANGE...THINK STRATUS/FOG DEVELOPMENT IS UNLIKELY SINCE TEMPS WILL STRUGGLE TO COOL. CANT RULE OUT STRATUS/FOG BUT NO LONGER THINK A MENTION IS JUSTIFIED. WIDESPREAD CONVECTIVE DEVELOPMENT IS ANTICIPATED TOMORROW AS A VIGOROUS SHORTWAVE TROUGH...NOW LOCATED OVER NEVADA...MOVES THROUGH. STORMS MAY DEVELOP EARLY TOMORROW...BEFORE NOON...OVER THE FRONT RANGE AND HEAD EAST. TRIED TO HIGHLIGHT A WINDOW OF OPPORTUNITY FOR STORMS AT BOTH SITES BUT COULD NOT PINPOINT EXACT TIMING WITHIN THE 8 HOUR WINDOW PROVIDED. WILL LET FUTURE TAF SETS FURTHER PINPOINT THUNDERSTORMS. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...LOCKHART LONG TERM...FS AVIATION...RRH
Hazardous weather outlook, Jun 5, 10:45 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 PM MDT THU JUN 5 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061815- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 PM MDT THU JUN 5 2014 /1145 PM CDT THU JUN 5 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY MOVE INTO EAST COLORADO TONIGHT. WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED BUT A FEW STORMS COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY ACROSS THE ENTIRE AREA. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE MAIN THREATS. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE TRI STATE AREA OVER THE WEEKEND. AT THIS TIME...THERE IS A LOW PROBABILITY OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE BE REQUIRED.
In the hours before
Special weather statement, Jun 5, 10:55 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT THU JUN 5 2014
COZ092-060530-
CHEYENNE COUNTY-
1055 PM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHWEST OF HASWELL...OR 19 MILES
SOUTHWEST OF AROYA...MOVING EAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3875 10317 3875 10267 3861 10268 3861 10317
3861 10318
TIME...MOT...LOC 0453Z 269DEG 40KT 3860 10327
ROBINSONSpecial weather statement, Jun 5, 11:35 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1135 PM MDT THU JUN 5 2014
KSZ013-060600-
SHERMAN-
1135 PM MDT THU JUN 5 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 1130 PM MDT THE GOODLAND RADAR WAS DETECTING SOUTHWEST WINDS
GUSTING UP TO 50 MPH SOUTH OF I-70 BEHIND A THUNDERSTORM OUTFLOW
BOUNDARY.
THESE WINDS WILL CONTINUE FOR THE NEXT 20-30 MINUTES BEFORE
DECLINING AS THE BOUNDARY MOVES FURTHER EAST.
&&
LAT...LON 3914 10187 3913 10203 3936 10203 3934 10155
3914 10154 3913 10187
TIME...MOT...LOC 0532Z 278DEG 6KT 3929 10171
LUNDQUISTSpecial weather statement, Jun 5, 11:58 PM MDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1158 PM MDT THU JUN 5 2014 KSZ013-060630- SHERMAN- 1158 PM MDT THU JUN 5 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 1155 PM MDT THE GOODLAND RADAR DETECTED SOUTHWEST WINDS GUSTING UP TO 50 MPH BEHIND AN OUTFLOW BOUNDARY NEAR GOODLAND. THE BOUNDARY WILL MOVE EAST AT 25 MPH...BUT THE WINDS MAY REMAIN FOR UP TO AN HOUR OVER THE COUNTY. && LAT...LON 3955 10139 3914 10140 3915 10197 3955 10186 TIME...MOT...LOC 0556Z 274DEG 22KT 3933 10168 LUNDQUIST
Special weather statement, Jun 6, 12:21 AM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1221 AM MDT FRI JUN 6 2014 COZ091-060730- KIT CARSON- INCLUDING THE CITY OF...BURLINGTON 1221 AM MDT FRI JUN 6 2014 DECAYING THUNDERSTORMS PRODUCING WIND GUSTS UP TO 50 MPH WILL CONTINUE OVER THE VARIOUS PARTS OF COUNTY FOR THE NEXT HOUR OR SO. JTL
Special weather statement, Jun 6, 12:28 AM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1228 AM MDT FRI JUN 6 2014 KSZ013-060730- SHERMAN- INCLUDING THE CITY OF...GOODLAND 1228 AM MDT FRI JUN 6 2014 DECAYING THUNDERSTORMS PRODUCING WIND GUSTS OF 50 MPH WILL CONTINUE OVER THE COUNTY FOR THE NEXT HOUR OR SO. JTL
Special weather statement, Jun 6, 3:02 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 302 AM MDT FRI JUN 6 2014 COZ091-060920- KIT CARSON COUNTY- 302 AM MDT FRI JUN 6 2014 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST KIT CARSON COUNTY IN EAST CENTRAL COLORADO... AT 257 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE. && LAT...LON 3941 10316 3940 10288 3914 10285 3913 10316 TIME...MOT...LOC 0902Z 265DEG 30KT 3924 10304 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:07 PM MDT | Special Weather Statement | GLD | Cheyenne | 53 min |
| Jun 5, 6:53 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jun 5, 7:00 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 16 min |
| Jun 5, 10:55 PM MDT | Special Weather Statement | GLD | Cheyenne | 35 min |
| Jun 6, 3:02 AM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| Jun 6, 3:51 AM MDT | Special Weather Statement | GLD | Kit Carson | 14 min |
| Jun 6, 4:17 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 38 min |
| Jun 6, 4:57 AM MDT | Special Weather Statement | GLD | Kit Carson | 18 min |
| Jun 6, 3:51 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 39 min |
| Jun 6, 4:05 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 55 min |
| Jun 6, 4:08 PM MDT | Flash Flood Watch | GLD | Cheyenne, Kit Carson | 14 hr |
| Jun 6, 4:20 PM MDT | Tornado Warning | GLD | Yuma | 40 min |
| Jun 6, 4:43 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 62 min |
| Jun 6, 5:16 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 59 min |
| Jun 6, 5:19 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 26 min |
| Jun 6, 5:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 28 min |
| Jun 6, 5:50 PM MDT | Tornado Warning | GLD | Cheyenne | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.